中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Filters    
Items/Page:    Sort:
Time-Domain Numerical Solutions of Maxwell Interface Problems with Discontinuous Electromagnetic Waves [期刊论文]
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2016-01-01, 卷号: 8, 期号: 3, 页码: 353-385
Zhang, Y; Nguyen, DD; Du, KW; Xu, J; Zhao, S
  |  
 
a finite difference non-matching domain decomposition algorithm for the parabolic equation [期刊论文]
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2010-01-01, 卷号: 87, 期号: 11, 页码: 2480-2492
Wang Ting; Rui Hongxing
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace